Hope this finds you all well. I have been doing pretty good. Finally feeling the effects of all the drugs. Still have some yuck days but overall I'm feeling better then I have in years. Not all my symptoms are gone but I can move/walk. Still have a lot of skin issues.
My question is related to skin. I get purura and hives a lot. They have calmed down but still I get them. I have a habit of checking over my body every morning for new spots or weird things on my skin. I noticed about a month or so ago I had a blackish looking spot on my left leg between my thigh and knee. I thought it was a scratch/dried blood I tried washing it off lol. We were just on vacation last week and while slathering on the sunscreen I noticed it again but it's a bit bigger. It raised off my skin now looks like a blood blister sorta. It's still small but definitely getting bigger. I have small flat bright red spots here and there that never go away this is different and not red its black. I do not have moles or a ton of freckles it's neither of those I'm pretty sure.
I've always burned then tanned. I have used tanning beds and laid out a lot when I was younger. Heck we used baby oil back in the day. I was not nice to my skin as a young lady. About 5/6 years ago I noticed I burn way easier and fairly quickly after been exposed. I do have some sun spots and sun damage. I'm 40.
Because I'm Dr Google I looked it up. Now I'm freaked out ha. My next follow up apt is the beginning of October. I hate to go to the Dr if its silly. Money money money. Lupus ain't cheap. I do have insurance but my last apt was great we can go to 3 month visits and 3 month blood draws vs once a month. I was so happy.
Now with the immunosuppressants (myfortic aka cellcept) I know a person is more susceptible to skin cancer and to be careful. It hasn't even been a year (almost) since I've been on them but as I stated before I have not been nice to my skin. Last summer I blistered my legs where the black spot/bump is kayaking. I had used sunscreen. I know now that my other meds do cause sun sensitivity as well as lupus.
I will keep an eye on it if it continues to get bigger before Oct I will go in. I guess my question is does anybody have these because of lupus? Please help me ease my over active mind.